# SDR SWAA040690

- Difficulty date: March 4, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 50,131 hours, 46,849 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 2 EA STRINGER SPLICES CRACKED AT BS 540, STR 10L, AND BS 360, STR 6L.  REPAIRED STR SPLICES PER SRM AND ERO.
